Dr Rassman, I have been using minoxidil 2% for over 12 months with ok results but have noticed a change in my eyes. The lids are thicker and my eyes look darker, tired. The skin above my eyes also seems less smooth and hangs lower. Do you think is could be Minoxidil or something else. Thanks
I don’t know how to answer your question without knowing more about you. How old are you, for example? If you are 60, maybe you are having changes that are age related and are now just noticing it. If you are 20, well that is a different story… but without seeing you myself, I don’t know.
Minoxidil should not impact your eyes or skin color on your face, but there are comments on an old post that would tend to disagree with that. Take those comments with a grain of salt, as none of them are independently verified and could just be people messing around or confused about the cause of their change in appearance. There might be something else going on, so I’d talk with your dermatologist.